Alert archive / California / Fire Weather Watches in 2015
Fire Weather Watch 2, NWS Eureka, CA
NWS Eureka, CA issued this fire weather watch at Jun 13, 2015, 3:34 AM PDT. It took effect at Jun 13, 2015, 7:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jun 13, 2015, 3:34 AM PDT (10:34 UTC)
- In effect from
- Jun 13, 2015, 7:00 PM PDT
- Expired
- Jun 13, 2015, 3:27 PM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
682 WWUS86 KEKA 131034 RFWEKA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 334 AM PDT SAT JUN 13 2015 ...DRY BREEZY CONDITIONS TO CONTINUE ONE MORE NIGHT... .A THERMALLY INDUCED SURFACE LOW PRESSURE TROUGH CONTINUES TO INTENSIFY EACH AFTERNOON THEN DRIFT OVER THE COAST IN THE OVERNIGHT HOURS. THIS PATTERN HAS BEEN CAUSING DRY OFFSHORE WINDS THE LAST COUPLE NIGHTS AND IS EXPECTED TO DO SO AGAIN TONIGHT. THE STRONGEST OFFSHORE FLOW WILL CONTINUE TO BE OVER THE SISKIYOUS. THIS PATTERN WILL FINALLY BREAK ON SUNDAY AS SERIES OF SHORTWAVES BRING ONSHORE FLOW AND PUSH THE HEAT EAST. CAZ203-204-131845- /O.NEW.KEKA.FW.A.0002.150614T0200Z-150614T1700Z/ /O.CON.KEKA.FW.W.0002.000000T0000Z-150613T1700Z/ UPPER SMITH...INLAND PORTION OF THE SMITH RIVER DRAINAGE WITHIN THE SIX RIVERS NF.- LOWER MIDDLE KLAMATH...INLAND PORTION OF THE KLAMATH RIVER DRAINAGE WITHIN THE SIX RIVERS NATIONAL FOREST AND THE UKONOM DISTRICT OF THE KLAMATH NATIONAL FOREST.- 334 AM PDT SAT JUN 13 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 AM PDT THIS MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 204... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 204... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING. * WIND...NORTHEAST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * MAX HUMIDITY...15 TO 30 PERCENT ALONG UPPER SLOPES. * IMPACTS...GUSTY WIND AND VERY LOW HUMIDITY MAY CAUSE EXISTING FIRES TO GROW QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/EUREKA
2 follow-up statements
244 WWUS86 KEKA 131751 RFWEKA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1051 AM PDT SAT JUN 13 2015 ...DRY BREEZY CONDITIONS TO CONTINUE ONE MORE NIGHT... .A THERMALLY INDUCED SURFACE LOW PRESSURE TROUGH CONTINUES TO INTENSIFY EACH AFTERNOON THEN DRIFT OVER THE COAST IN THE OVERNIGHT HOURS. THIS PATTERN HAS BEEN CAUSING DRY OFFSHORE WINDS THE LAST COUPLE NIGHTS AND IS EXPECTED TO DO SO AGAIN TONIGHT. THE STRONGEST OFFSHORE FLOW WILL CONTINUE TO BE OVER THE SISKIYOUS. THIS PATTERN WILL FINALLY BREAK ON SUNDAY AS SERIES OF SHORTWAVES BRING ONSHORE FLOW AND PUSH THE HEAT EAST. CAZ203-204-140200- /O.CON.KEKA.FW.A.0002.150614T0200Z-150614T1700Z/ UPPER SMITH...INLAND PORTION OF THE SMITH RIVER DRAINAGE WITHIN THE SIX RIVERS NF.- LOWER MIDDLE KLAMATH...INLAND PORTION OF THE KLAMATH RIVER DRAINAGE WITHIN THE SIX RIVERS NATIONAL FOREST AND THE UKONOM DISTRICT OF THE KLAMATH NATIONAL FOREST.- 1051 AM PDT SAT JUN 13 2015 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 7 PM PDT THIS EVENING THROUGH SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 204......FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH SUNDAY MORNING FOR GUSTY WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 203 AND 204... * WIND...NORTHEAST 10 TO 20 MPH WITH GUSTS TO 30 MPH. * MAX HUMIDITY...15 TO 30 PERCENT ALONG UPPER SLOPES. * IMPACTS...GUSTY WIND AND VERY LOW HUMIDITY MAY CAUSE EXISTING FIRES TO GROW QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ HTTP://WEATHER.GOV/EUREKA
494 WWUS86 KEKA 132227 RFWEKA URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 PM PDT SAT JUN 13 2015 ...DRY BREEZY CONDITIONS TO CONTINUE ONE MORE NIGHT... .A THERMALLY INDUCED SURFACE LOW PRESSURE TROUGH CONTINUES TO INTENSIFY EACH AFTERNOON THEN DRIFT OVER THE COAST IN THE OVERNIGHT HOURS. THIS PATTERN HAS BEEN CAUSING DRY OFFSHORE WINDS THE LAST COUPLE NIGHTS AND IS EXPECTED TO DO SO AGAIN TONIGHT. THE STRONGEST OFFSHORE FLOW WILL CONTINUE TO BE OVER THE SISKIYOUS. THIS PATTERN WILL FINALLY BREAK ON SUNDAY AS SERIES OF SHORTWAVES BRING ONSHORE FLOW AND PUSH THE HEAT EAST. CAZ203-204-140630- /O.UPG.KEKA.FW.A.0002.150614T0200Z-150614T1700Z/ /O.NEW.KEKA.FW.W.0003.150614T0200Z-150614T1700Z/ UPPER SMITH...INLAND PORTION OF THE SMITH RIVER DRAINAGE WITHIN THE SIX RIVERS NF.- LOWER MIDDLE KLAMATH...INLAND PORTION OF THE KLAMATH RIVER DRAINAGE WITHIN THE SIX RIVERS NATIONAL FOREST AND THE UKONOM DISTRICT OF THE KLAMATH NATIONAL FOREST.- 327 PM PDT SAT JUN 13 2015 ...RED FLAG WARNING IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY FOR LOW RH AND WINDS... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 10 AM PDT SUNDAY. * MAX HUMIDITY...20 TO 35 PERCENT ALONG UPPER SLOPES. * IMPACTS...GUSTY WINDS AND VERY POOR OVERNIGHT RH RECOVERIES MAY CAUSE FIRES TO GROW QUICKLY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ HTTP://WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this fire weather watch went out at Jun 12, 3:52 PM PDT, 11 hours 42 minutes earlier.
Area forecast discussion, Jun 12, 3:52 PM PDT, 11 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
352 PM PDT FRI JUN 12 2015
.SYNOPSIS...VERY WARM AND DRY WEATHER CONDITIONS WILL CONTINUE
ACROSS THE INTERIOR THROUGH SATURDAY. COASTAL LOW CLOUDS AND FOG
WILL INCREASE ON SUNDAY AND MONDAY AS AN UPPER TROUGH APPROACHES.
SLIGHT COOLING IS EXPECTED SUNDAY AND MONDAY.
&&
.DISCUSSION...EXCEPT FOR A PATCH OF STRATUS AND FOG NEAR POINT
ARENA...SKIES WERE SUNNY ACROSS NORTHWEST CALIFORNIA TODAY. THE
PATCHY STRATUS AND FOG LINGERING ALONG THE MENDOCINO COAST NEAR
PT ARENA SHOULD DISSIPATE THIS AFTERNOON. THE SOUTHERLY FLOW
REVERSAL THAT HAS PULLED THE STRATUS NORTHWARD HAS NOT BEEN
HANDLED WELL EVEN BY THE HIGHER RESOLUTION MODELS. THE HRRR
SEEMED TO BE DOING THE BEST WITH AT LEAST LIGHT SOUTHERLY WINDS
NEAR SHORE WHILE THE NAM12 AND GFS40 SHOWED NORTH AND NORTHWEST
WINDS ALL DAY. THUS WILL ADJUST THE FORECAST SLIGHTLY TO ACCOUNT
FOR MORE FOG AND STRATUS SURGING NORTHWARD EITHER LATER TONIGHT
OR EARLY SATURDAY MORNING. WEATHER CONDITIONS ON SATURDAY SHOULD
BE VERY SIMILAR TO TODAY. THE RIDGE ALOFT WILL FLATTEN SOME IN
RESPONSE TO AN TROUGH MOVING INTO THE PAC NW. THE THERMAL TROUGH
WILL ALSO SHIFT FARTHER TO EAST AND INLAND WHICH SHOULD RESULT IN
SLIGHTLY LOWER TEMPERATURES IN THE INTERIOR. THE AIR MASS WILL BE
QUITE WARM WITH 850MB TEMPERATURES NEAR 24C. IT WILL STILL BE HOT
IN THE INTERIOR BUT NOT AS AS HOT AS TODAY. UKIAH WAS ALREADY UP
TO 105F AS OF 3PM TODAY. THIS SHATTERS THE OLD RECORD OF 102 SET
IN 1960. OTHER INTERIOR CITIES SUCH AS WEAVERVILLE AND WILLOW
CREEK WERE APPROACHING THE 100F MARK AS WELL THIS AFTERNOON.
A WEAK TROUGH ALOFT WILL APPROACH THE COAST ON SUNDAY. THE THERMAL
TROUGH WILL SHIFT FARTHER INLAND ON SUNDAY. WE SHOULD SEE MORE
MARINE LAYER CLOUDS AND ONSHORE FLOW ON SUNDAY. THERE WILL
PROBABLY BE SOME COOLING IN THE RIVER VALLEYS. HOWEVER TRINITY
COUNTY WILL PROBABLY STAY HOT. THIS TROUGH DOES NOT LOOK TO HAVE
VERY MUCH MOISTURE AND THE SHOWER POTENTIAL IS WEAK. THE MODELS DO
SHOW SOME WEAK INSTABILITY AROUND THE ALPS WITH DAYTIME HEATING
AND FOR NOW WILL KEEP A SLIGHT CHANCES OF SHOWERS AROUND THE HORN.
A SLIGHTLY STRONGER PVA MAX WILL APPROACH ON MON. THIS ONE WILL
ALSO BE FAIRLY DRY. NAM12 DOES SHOW SOME INSTABILITY AROUND THE
HORN. THUS WILL ADD A SLIGHT CHANCE SHOWERS OVER THE ALPS. WE
SHOULD SEE A LITTLE MORE COOLING ON MONDAY IN RESPONSE TO THIS
SHORT-WAVE BUT THE MODELS HAVE BEEN INCONSISTENT ON HOW DEEP THE
TROUGH WILL GET. THE LATEST GFS HAS A BROAD FLAT RIDGE BUILDING
AROUND MID TO LATE WEEK WITH 500MB HEIGHTS RISING ABOVE 588DM.
850MB TEMPERATURES DO NOT SHOW MUCH CHANGE THROUGH THE WEEK WITH
THE SURFACE PRESSURE PATTERN NOT LOOKING ALL THAT FAVORABLE FOR A
HUGE WARM UP. THUS WILL MAINTAIN NEAR STEADY STATE TEMPERATURES
AND NOT BUY INTO THE COOLING. DRY WEATHER WITH NIGHT AND MORNING
STRATUS AT THE COAST WILL PERSIST THROUGH END OF NEXT WEEK.
&&
.AVIATION...VFR CONDITIONS ARE EXPECTED TO PREVAIL ALONG THE COAST AND
THROUGHOUT THE INTERIOR FOR MOST OF THE NEXT 24 HOURS. LOW CHANCES
FOR SHALLOW GROUND FOG/LOW STRATUS EXIST AT ACV...PARTICULARLY
DURING THE HOURS IMMEDIATELY SURROUNDING SUNRISE. GUSTY NORTH WINDS
WILL CONTINUE AT CEC THROUGH THE NIGHT AND INTO THE AFTERNOON
TOMORROW.
&&
.MARINE...CONDITIONS CONTINUE TO DETERIORATE THROUGHOUT THE WATERS
TODAY AS AN OFFSHORE SURFACE RIDGE AND INLAND THERMAL TROUGH
MAINTAINS A TIGHT PRESSURE GRADIENT. A RECENT ASCAT PASS REVEALS A
BROAD AREA OF SOLID GALE FORCE WINDS BETWEEN 30 AND 40 KT ACROSS
THE OUTER WATERS...WITH THE STRONGEST WINDS NORTH OF CAPE
MENDOCINO. THIS ALIGNS CLOSELY WITH THE CURRENT FORECAST...AND
GUSTS WILL LIKELY APPROACH 50 KT THROUGH TOMORROW. CLOSER TO SHORE
WINDS ARE A BIT LIGHTER AND MUCH MORE COMPLICATED DUE TO A
COMBINATION OF TERRAIN INTERACTION AND A SLIGHT OFFSHORE COMPONENT
IN THE WIND DIRECTION. NEAR SHORE AREAS IN THE VICINITY OF POINT
SAINT GEORGE AND SLIGHTLY SOUTH AS WELL AS AREAS IN THE IMMEDIATE
LEE OF CAPE MENDOCINO ARE EXPERIENCING THE STRONGEST NEAR SHORE
WINDS OF BETWEEN 20 TO 30 KT...PERHAPS WITH A FEW GUSTS IN THE LOW
END OF GALE STRENGTH...WHILE OTHER AREAS SUCH AS ALONG THE
MENDOCINO COAST AND NEAR THE EEL RIVER DELTA ARE MORE SHELTERED
AND ARE NOT SEEING WINDS NEARLY AS STRONG. REGARDLESS...STEEP
FRESH SWELL EMINATING FROM STRONG GALES FARTHER OFFSHORE HAVE
PROPAGATED INTO THE NORTHERN INNER WATERS AS EVIDENCED BY LOCAL
BUOY OBSERVATIONS OF BETWEEN 12 TO 15 FEET AT 9 TO 11
SECONDS...WHICH SEEMS TO VALIDATE THE CURRENT HAZ SEAS/SMALL CRAFT
ADVISORY HEADLINES IN THESE WATERS.
ALONG THE MENDOCINO COAST...THERE IS SOME EVIDENCE THAT LARGER WAVES
ARE BEGINNING TO ENTER THE INNER WATERS...WHILE STRONGER NORTH WINDS
ARE SLOWLY CREEPING CLOSER TO THE COAST AS WELL. THIS AREA IS
LIKELY TO REMAIN SOMEWHAT SHELTERED FROM THE STRONGEST WINDS AND
LARGEST SEAS...BUT CONDITIONS ARE EXPECTED TO WORSEN OVER THE NEXT
24 HOURS AS THIS TREND CONTINUES THROUGH THE NIGHT. THUS...WILL
MAINTAIN CURRENT HEADLINES AT THE PRESENT TIME...ALTHOUGH THE
NORTHERN INNER WATERS WILL NEED TO BE WATCHED FOR THE POSSIBILITY OF
MORE WIDESPREAD GALES THAN CURRENTLY ANTICIPATED. ALSO WORTH
WATCHING WILL BE THE POSSIBILITY FOR STORM FORCE WINDS TONIGHT IN
THE NORTHERN OUTER WATERS...ALTHOUGH AT THIS TIME IT APPEARS THAT
GUSTS WILL ONLY APPROACH THE LOWER END OF STORM CRITERIA AND IN
LOCALIZED AREAS.
WINDS AND SEAS WILL REMAIN GENERALLY STEADY STATE THROUGH EARLY
SUNDAY WITH MINOR FLUCTUATIONS...WITH SEAS REACHING 15 TO 18 FEET
THROUGHOUT THE OUTER WATERS AND 10 TO 14 FEET IN THE INNER WATERS
AND A PERIOD OF 9 TO 11 SECONDS. CONDITIONS SHOULD GRADUALLY
IMPROVE OVERNIGHT SUNDAY THROUGH THE EARLY PART OF THE WEEK AS WINDS
DIMINISH...ALTHOUGH SEAS WILL LIKELY REMAIN ELEVATED PARTICULARLY
ACROSS THE SOUTHERN WATER AS WINDS SETTLE INTO THE FRESH TO STRONG
CATEGORY FOR THE FORESEEABLE FUTURE.
&&
.FIRE WEATHER...PRIMARY ISSUE THROUGH SAT WILL THE VERY LOW
RH'S OVER THE HIGHER ELEVATIONS OF ZONES 203 AND 204 AS ROBUST
OFFSHORE REDEVELOPS OVER THE AREA. A FEW OF THE EXPOSED RIDGES OF
ZONES 201-203-204-211 AND 212 WILL HAVE VERY POOR RH RECOVERIES
AGAIN AS E-NE WINDS CRANK UP. THE THERMAL TROUGH DOES NOT LOOK
AS STRONG TONIGHT AND SAT MORNING...BUT CONDITIONS FOR A RED FLAG
WILL BE VERY CLOSE TO CRITERIA. A FEW SITES IN 203-204 THIS
MORNING WERE AT OR NEAR RED FLAG WARNING CRITERIA WITH MIN RH'S
LESS THAN 31% AND SUSTAINED E-NE WINDS AROUND 10 MPH. THESE
CONDITIONS HAVE TO LAST FOR 8 HOURS OR MORE IN ORDER TO COMPLETELY
SATISFY OUR CRITERIA FOR A RED FLAG WARNING. EVEN THOUGH THE RIDGE
ALOFT WILL FLATTEN OUT ON SAT...CONDITIONS WILL REMAIN DRY AND HOT
ON SAT AS THE THERMAL TROUGH PERSISTS IN THE INTERIOR. THE THERMAL
TROUGH WILL SHIFT FARTHER INLAND ON SUNDAY AS AN UPPER TROUGH
APPROACHES. THIS SHOULD BRING STRONGER ONSHORE FLOW...SOME COOLING
AND PERHAPS SLIGHTLY HIGHER RH'S TO THE WESTERN PORTIONS OF THE
FORECAST AREA INTO MON.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
RED FLAG WARNING FROM 7 PM THIS EVENING TO 10 AM PDT SATURDAY
ABOVE 3000 FEET FOR CAZ003.
NORTHWEST CALIFORNIA COASTAL WATERS...
SMALL CRAFT ADVISORY UNTIL 3 PM PDT SUNDAY FOR PZZ450.
HAZARDOUS SEAS WARNING UNTIL 3 PM PDT SUNDAY FOR PZZ450.
SMALL CRAFT ADVISORY UNTIL 3 AM PDT SUNDAY FOR PZZ455.
GALE WARNING UNTIL 3 PM PDT SUNDAY FOR PZZ470.
GALE WARNING UNTIL 3 PM PDT SUNDAY FOR PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/NWSEUREKA
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Jun 12, 4:54 AM PDT, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 454 AM PDT FRI JUN 12 2015 CAZ003-004-131200- NORTH COAST INTERIOR-UPPER TRINITY RIVER- 454 AM PDT FRI JUN 12 2015 ...RED FLAG WARNING IN EFFECT UNTIL 10 AM PDT THIS MORNING... ...FIRE WEATHER WATCH IN EFFECT FROM THIS EVENING THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. A RED FLAG WARNING IS CURRENTLY IN EFFECT. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. DRY OFFSHORE FLOW WILL GIVE WAY TO VERY HOT AND DRY CONDITIONS THIS AFTERNOON ACROSS TRINITY COUNTY AND INLAND PORTIONS OF DEL NORTE AND HUMBOLDT COUNTIES. EXPECT TEMPERATURES TO REACH INTO THE UPPER 90S AND LOW 100S. OFFSHORE FLOW IS POSSIBLE AGAIN TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A FIRE WEATHER WATCH IS CURRENTLY IN EFFECT. STRONG OFFSHORE FLOW MAY DEVELOP AGAIN FRIDAY NIGHT INTO SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ076-131200- MENDOCINO INTERIOR- 454 AM PDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. VERY HOT TEMPERATURES ARE EXPECTED ACROSS INTERIOR LOCATIONS TODAY. TEMPERATURES WILL EASILY REACH INTO THE 100 DEGREE RANGE AND COULD POSSIBLY BREAK RECORDS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ001-002-131200- REDWOOD COAST-MENDOCINO COAST- 454 AM PDT FRI JUN 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 3:27 PM PDT | Red Flag Warning | EKA | 19 hr |
Nearby
Fire Weather Watches in California, 2015Every fire weather watch in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.